Journals / Anadolu Kardiyoloji Dergisi / 2013 / Cilt: 13 - Sayı: 5

A case of myopericarditis following butane gas inhalation

Butan gazı inhalasyonu sonrası gelişen miyoperikardit olgusu

Pages
505–506
Publication Date
2022-10-10
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

BAŞ, C. Y., ERKAL, Z., ARSLAN, Ş., BAYAR, N. (2022). A case of myopericarditis following butane gas inhalation. Anadolu Kardiyoloji Dergisi, Cilt: 13 - Sayı: 5, 505–506. https://ajindex.com/articles/436156

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (1)

  1. Ago M, Ago K, Ogata M. A fatal case of n-butane poisoning after inhaling anti- perspiration aerosol deodorant. Leg Med (Tokyo) 2002; 4: 113-8. [CrossRef] 2. Taylor JC, Norman CL, Bland JM. Trends in deaths associated with abuse of volatile substances 1971-1997. London; Department of Public Health, St. George Hospital Medical School. 1999. 3. El-Menyar AA, El-Tawil M, Al Suwaidi J. A teenager with angiographically normal epicardial coronary arteries and acute myocardial infarction after butane inhalation. Eur J Emerg Med 2005; 12: 137-41. [CrossRef] 4. Godlewski K, Werner B, Sterlinski M, Pytkowski M, Szwed H, Domagala M, et al. Myocardial infarction after butane inhalation in a 14-year-old boy. Kardiol Pol 2006; 64: 305-8. 5. Edwards KE, Wenstone R. Successful resuscitation from recurrent ventricular fibrillation secondary to butane inhalation. Br J Anaesth 2000; 84: 803-5